# SDR AALA201612279016

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 13,585 hours, 5,411 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 2358
- Condition: Leaking
- Location: Apu
- Part time: 22,183 hours, 11,253 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS FLEW AIRCRAFT INBOUND AND ON LANDING NOTICED FOUL ODOR IN CABIN. AIRCRAFT WAS GROUNDED.  REPLACED APU OIL COOLER PER AMM 49-91-44.
